Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 56, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 27, 2014, 3:46 PM CST. It took effect at Nov 27, 2014, 6:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2014, 3:46 PM CST (21:46 UTC)
- In effect from
- Nov 27, 2014, 6:00 PM CST
- Expired
- Nov 28, 2014, 3:43 AM CST
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
604 WHUS74 KMOB 272146 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 346 PM CST THU NOV 27 2014 ...NORTHERLY WINDS WILL STRENGTHEN OVER THE OFFSHORE WATERS TONIGHT... .SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE TENNESSEE VALLEY TO THE NORTHERN AND CENTRAL GULF OF MEXICO TONIGHT. NORTHERLY WINDS ARE EXPECTED TO INCREASE TO AROUND 20 KNOTS OVER THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA BEYOND 20 NAUTICAL MILES TONIGHT. GMZ670-675-280600- /O.NEW.KMOB.SC.Y.0056.141128T0000Z-141128T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 346 PM CST THU NOV 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTH WINDS INCREASING TO AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
032 WHUS74 KMOB 280335 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 935 PM CST THU NOV 27 2014 ...STRONG NORTHERLY WINDS WILL PERSIST OVER THE OFFSHORE WATERS TONIGHT... .SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE TENNESSEE VALLEY TO THE NORTHERN AND CENTRAL GULF OF MEXICO TONIGHT. NORTHERLY WINDS ARE EXPECTED TO REMAIN AROUND 20 KNOTS OVER THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA BEYOND 20 NAUTICAL MILES TONIGHT. GMZ670-675-281200- /O.CON.KMOB.SC.Y.0056.000000T0000Z-141128T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 935 PM CST THU NOV 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTH WINDS AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
015 WHUS74 KMOB 280557 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1157 PM CST THU NOV 27 2014 ...STRONG NORTHERLY WINDS WILL PERSIST OVER THE OFFSHORE WATERS TONIGHT... .SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE TENNESSEE VALLEY TO THE NORTHERN AND CENTRAL GULF OF MEXICO TONIGHT. NORTHERLY WINDS ARE EXPECTED TO REMAIN AROUND 20 KNOTS OVER THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA TONIGHT. GMZ650-655-281200- /O.EXA.KMOB.SC.Y.0056.000000T0000Z-141128T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1157 PM CST THU NOV 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-281200- /O.CON.KMOB.SC.Y.0056.000000T0000Z-141128T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1157 PM CST THU NOV 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
862 WHUS74 KMOB 280943 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 343 AM CST FRI NOV 28 2014 ...SMALL CRAFT ADVISORY CANCELLED... ...SMALL CRAFT SHOULD EXERCISE CAUTION... .WINDS HAVE WEAKENED TO BELOW 20 KNOT ADVISORY CRITERIA. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED BUT SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING DUE TO WINDS 15 TO 20 KNOTS. GMZ650-655-670-675-281045- /O.CAN.KMOB.SC.Y.0056.000000T0000Z-141128T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 343 AM CST FRI NOV 28 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE WEAKENED TO BELOW 20 KNOTS AND THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. HOWEVER...WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE TO GENERATE CHOPPY TO ROUGH CONDITIONS OFFSHORE THIS MORNING. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 11:44 AM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Nov 27, 11:44 AM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1144 AM CST THU NOV 27 2014 .AVIATION... 27.18Z TERMINAL FORECAST DISCUSSION...VFR EXPECTED THROUGH THE FORECAST PERIOD. NORTHWEST TO NORTH WINDS OF 10-15 KNOTS WITH OCCASIONAL GUSTS TO 20 KNOTS WILL PERSIST THROUGH THE AFTERNOON... BEFORE NORTHERLY WINDS DECREASE TO 5-10 KNOTS BY SUNSET. /21 && .PREV DISCUSSION... /ISSUED 340 AM CST THU NOV 27 2014/ SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...HAPPY THANKSGIVING! IT WILL BE A CHILLY THANKSGIVING DAY ACROSS THE NORTH CENTRAL GULF COAST AS A DRY COLD FRONT HAS PASSED THROUGH THE AREA AND BROUGHT A REINFORCING SHOT OF COOL AND DRY AIR. HIGHS WILL ONLY MANAGE TO CLIMB INTO THE LOW TO MID 50S FAR INLAND WITH UPPER 50S TO AROUND 60 EXPECTED ALONG THE COASTAL COUNTIES. IT WILL ALSO BE A BIT BREEZY AT TIMES WITH WINDS GUSTING TO 20-25 MPH. THAT WILL DEFINITELY ADD AN EXTRA CHILL TO THE AIR. HIGH PRESSURE MOVES ACROSS ALABAMA TONIGHT WHICH WILL ALLOW WINDS TO BECOME LIGHT. WITH LIGHT WINDS AND CLEAR SKIES...LOWS WILL DROP INTO THE UPPER 20S WELL INLAND WITH LOW TO MID 30S CLOSER TO THE COAST. 34/JFB SURFACE HIGH PRESSURE MOVES OFF TO THE EAST ON FRIDAY...THE AXIS OF WHICH BECOMING POSITIONED FROM THE MID ATLANTIC TO THE SOUTHEAST. SUNNY SKIES CONTINUE ON FRIDAY...THE TRADITIONAL START OF THE CHRISTMAS SHOPPING SEASON. HIGH TEMPERATURES...FROM THE MID TO UPPER 50S ON AVERAGE...WILL CONTINUE TO BE SEVERAL DEGREES BELOW CLIMATOLOGICAL NORMALS. LIGHT NORTHEAST WIND FRIDAY MORNING...BECOMES MORE SOUTHERLY BY MID AFTERNOON. SKIES REMAIN CLEAR FRIDAY NIGHT WITH WIND BECOMING MOSTLY CALM. WITH THE SURFACE HIGH TO THE EAST...OVERNIGHT LOWS WILL MODERATE BY SOME 10 DEGREES OVER THE COASTAL ZONES AND SOUTHWEST HALF OF THE INTERIOR SECTIONS. THE COLDER AREAS REMAIN ALONG A LINE FROM CAMDEN...EVERGREEN ALABAMA TO CRESTVIEW FLORIDA...AND POINTS EAST...WHERE LOWS IN THE LOWER HALF OF THE 30S WILL BE FORECAST. /10 LONG TERM [SATURDAY THROUGH WEDNESDAY]...NORTHERN EXTENSION OF SURFACE HIGH PRESSURE AXIS EASES MORE EASTWARD...SETTING UP FROM THE WESTERN ATLANTIC...BUT HOLDS INTO THE SOUTHEAST OVER THE WEEKEND. A MORE SOUTHERLY COMPONENT TO THE LOCAL WIND PATTERN...ALLOWS FOR SURFACE BASED MOISTURE/DEWPOINTS TO SLOWLY RISE AS WELL AS TEMPERATURES. EXPECT TO SEE MORE IN THE WAY OF DAYTIME...FAIR WEATHER CUMULUS SATURDAY AND SUNDAY...CONTINUING INTO THE FIRST OF NEXT WEEK. DEEP LAYER MOISTURE THOUGH...NECESSARY FOR RAINFALL REMAINS AT A MINIMUM...SO A RAINFREE WEEKEND IS MAINTAINED. CONSIDERING THE PLACEMENT OF THE SURFACE HIGH TO THE EAST AND BETTER SURFACE MOISTURE ON ITS WESTERN EDGE...LATE NIGHT FOG FORMATION IS QUITE POSSIBLE SATURDAY AND SUNDAY NIGHTS AND COULD VERY WELL REMAIN POSSIBLE WITH EACH NIGHT THEREAFTER IN THE OUTLOOK. THERE IS A SMALL CHANCE OF SHOWERS ON MONDAY...MAINLY OVER INTERIOR SOUTHEAST MISSISSIPPI AS SLIGHTLY...DEEPER LAYER MOISTURE BEGINS TO POOL NORTHWARD...SOUTHEAST OF A COLD FRONT THAT SINKS INTO THE MID SOUTH. THE FRONT IS PROGGED TO NOT MAKE MUCH FURTHER SOUTHEAST PROGRESS TUESDAY AND WEDNESDAY WITH CHANCES OF RAIN AREAWIDE...BEING LOW (~10%). HIGH TEMPERATURES ON SATURDAY IN THE MID/UPPER 60S...LIFT INTO THE LOWER HALF OF THE 70S SUNDAY THROUGH TUESDAY. MOSTLY IN THE UPPER 60S ON WEDNESDAY. KIND OF SPRING LIKE TO OPEN UP THE MONTH OF DECEMBER. OVERNIGHT LOWS FORECAST TO RANGE IN THE LOWER TO MID 50S...NORTH OF THE COAST...AND UPPER 50S AT THE BEACHES. /10 AVIATION... 12Z ISSUANCE VFR CONDITIONS WILL PERSIST THROUGH THE NEXT 24 HOURS. NORTH WINDS BECOME BREEZY BY MID MORNING INTO THE AFTERNOON WITH GUSTS OF 18-20 KT EXPECTED. WINDS DIMINISH TONIGHT. 34/JFB MARINE...WINDS OVER THE AL/NW FL GULF WATERS HAVE BEEN VERY STRONG FOR MOST OF THE NIGHT AHEAD OF THE COLD FRONT. BUOYS 42012 AND 42040 HAVE CONSISTENTLY SHOWN WEST WINDS AROUND 25 KT WITH HIGHER GUSTS...WHICH HAS ALSO RESULTED IN SEAS BUILDING TO AROUND 7 FT. THE FRONT WILL PUSH THROUGH THE MARINE AREA BY SUNRISE...WITH WINDS BECOMING NORTH TO NORTHWEST...BUT DROPPING IN INTENSITY. STILL EXPECT WINDS AROUND 20 KT THROUGH THE FIRST HALF OF THE MORNING AND THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9AM FOR THE GULF WATERS. THE ADVISORY WAS CANCELLED FOR MOBILE BAY/MS SOUND AS WINDS HAVE DIMINISHED. SEAS SHOULD ALSO GRADUALLY DIMINISH THROUGH THE DAY. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH TONIGHT OVER THE OPEN GULF WATERS. WINDS DIMINISH AND BECOME EAST TO SOUTHEAST ON FRIDAY AS HIGH PRESSURE MOVE EAST TO THE SOUTHEAST ATLANTIC COAST. A GENERALLY LIGHT TO MODERATE SOUTHEAST FLOW WILL PERSIST THROUGH THE WEEKEND WITH THE BROAD SURFACE HIGH OVER THE WESTERN ATLANTIC RIDGING INTO THE SOUTHEAST STATES. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 57 33 58 43 69 / 00 00 00 00 00 PENSACOLA 60 35 58 44 68 / 00 00 00 00 00 DESTIN 60 38 56 44 65 / 00 00 00 00 00 EVERGREEN 55 30 56 33 69 / 00 00 00 00 00 WAYNESBORO 54 28 60 37 67 / 00 00 00 00 00 CAMDEN 53 29 57 34 68 / 00 00 00 00 00 CRESTVIEW 59 30 58 31 69 / 00 00 00 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 27, 9:26 AM CST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 926 AM CST THU NOV 27 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-281530- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 926 AM CST THU NOV 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ630>635-650-655-670-675-281530- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 926 AM CST THU NOV 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NAUTICAL MILES THROUGH TONIGHT DUE TO MODERATE TO STRONG NORTHERLY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.